# SDR AALA20111222TUL07

- Difficulty date: December 17, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 59,695 hours, 30,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS AND HALF OF COACH CAME ON AFTER ENGINE START.  REPLACED BATTERY PACK AND MODULE AT ROW 20DEF.  OPS CHECK NORMAL.
